# SDR AALA201602099004

- Difficulty date: February 8, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 68,943 hours, 24,956 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: D-Ring
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FLIGHT ATTENDANT WAS UNABLE TO ARM THE R1 DOOR SLIDE.  FOUND D RING LOOSE.  SECURED D RING.  CYCLED & ARMED DOOR SEVERAL TIMES.  OPERATIONAL CHECKED GOOD.
